# SDR UALA2012102906209

- Difficulty date: October 29, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 91,838 hours, 11,151 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1265 RIGHT FRAME INNER CHORD AND WEB INTERCOSTALS SPLICE ANGLES REPAIRED IAW ECRA 5312-01051.  REPAIRS ACP PER ECRA.
